Aa
A
A
Close
Avatar universal
to cure constipation for heart patients
My father has two stunts on both left and right side of the heart.The stunts operation was done in january 2011.After operation digestion problem occurs.constipation is now a problem to him.Is any tablets are there which doesnot having side effects .if any please tell me
Cancel
1 Answers
Page 1 of 1
Avatar universal
Welcome to the gastroenterology community!  Has he talked to his cardiologist about this?  He can talk to his doctor about this and medications like Miralax are usually very well tolerated.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank